# SDR USAA040049

- Difficulty date: February 12, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2 INCHES, 727D AND S23R.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
